Call your pharmacist there are no doctors here. So either call your doctor a recheck it with her or call your pharmacist however when you got your scripts filled it should have told you if there was going to be an interactions with the two drugs.
For the love of God, if you're on Tramadol, get off it. The sooner the better. The withdrawal is a ***** but what is the alternative? I'm on day three.
I am on day 6 of tramadol/ultram withdrawls and just today beginning to realize I wont die. Yes my friend it is awful. You can do it but it will not be easy. Lowering your dose slowly over a period of time is the recommended idea but if you are an addict then it is impossible to do. Cold turkey hurts like hell but at least its over more quickly than the tapering and truthfully I couldnt taper my dose because I am addicted to it. There is another form of pain meds that isnt narcotic or synthetic narcotic call Neurontin? I have heard of it but dont know anyone who has taken this. Maybe check into that. As for withdrawls, xanax helps and so does clonodine.
xanax for anxiety and skin crawling and clonodine for blood pressure and jitters. I can tell you that days 1-4 will be the absolute worst. just focus on getting through each day. I will talk to you anytime you need. email or post me and i will be looking out for you.
Last night was bad, I lower my intake to the half and even like that I'm feeling the WD rush, I couldn't sleep, I had high blood pressure and panic, sweating.... ooh man! Is so bad...